CSpace  > 应用数学研究所
Nonparametric estimate of conditional quantile residual lifetime for right censored data
Liu, Yutao1; Lin, Cunjie2,3; Zhou, Yong4,5,6
2019
Source PublicationSTATISTICS AND ITS INTERFACE
ISSN1938-7989
Volume12Issue:1Pages:61-70
AbstractA nonparametric approach is proposed to estimate the quantile residual lifetime at a given time while considering the effect of covariates. An estimating equation is constructed and a local Kaplan-Meier estimator is employed to incorporate the covariates in the equation while leaving the distribution of survival time unspecified. Asymptotic properties including both consistency and asymptotic normality of the proposed estimator are established and a resampling method is proposed to estimate the asymptotic variance. Simulation studies are conducted to assess the finite-sample performance of the estimator, and an HIV survival data is analyzed using the proposed method.
KeywordLocal Kaplan-Meier estimate Quantile residual lifetime Right censored data
Language英语
Funding ProjectNational Natural Science Foundation of China[11701561] ; National Natural Science Foundation of China[11401603] ; Fundamental Research Funds for the Central Universities[QL 18009] ; Discipline Foundation of Central University of Finance and Economics[CUFESAM201811] ; MOE Project of Key Research Institute of Humanities and Social Sciences at Universities[16JJD910002] ; fund for building world-class universities (disciplines) of Renmin University of China ; State Key Program of National Natural Science Foundation of China[71331006] ; State Key Program in the Major Research Plan of National Natural Science Foundation of China[91546202]
WOS Research AreaMathematical & Computational Biology ; Mathematics
WOS SubjectMathematical & Computational Biology ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000460758600006
PublisherINT PRESS BOSTON, INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33344
Collection应用数学研究所
Corresponding AuthorLin, Cunjie
Affiliation1.Cent Univ Finance & Econ, Sch Stat & Math, Beijing 100081, Peoples R China
2.Renmin Univ China, Ctr Appl Stat, Beijing, Peoples R China
3.Renmin Univ China, Sch Stat, Beijing 100872, Peoples R China
4.East China Normal Univ, Inst Stat & Interdisciplinary Sci, Fac Econ & Management, Shanghai 200241, Peoples R China
5.East China Normal Univ, Sch Stat, Fac Econ & Management, Shanghai 200241, Peoples R China
6.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Liu, Yutao,Lin, Cunjie,Zhou, Yong. Nonparametric estimate of conditional quantile residual lifetime for right censored data[J]. STATISTICS AND ITS INTERFACE,2019,12(1):61-70.
APA Liu, Yutao,Lin, Cunjie,&Zhou, Yong.(2019).Nonparametric estimate of conditional quantile residual lifetime for right censored data.STATISTICS AND ITS INTERFACE,12(1),61-70.
MLA Liu, Yutao,et al."Nonparametric estimate of conditional quantile residual lifetime for right censored data".STATISTICS AND ITS INTERFACE 12.1(2019):61-70.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Yutao]'s Articles
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Yutao]'s Articles
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Yutao]'s Articles
[Lin, Cunjie]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.